MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER
Catalog Number SI-09880
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " on (b)(6) 2025, during the placement of product, blood leakage was observed both inside and outside the sheath protective sleeve, resulting in contamination of the pulmonary artery catheter (pac) and rendering it unusable, which delayed the treatment time." associated complaints 3006425876-2026-00006.
 
Additional Manufacturer Narrative
Qn# (b)(4).The complaint of a cath-gard sleeve detaching from the hub was confirmed through complaint investigation of the returned sample.The customer returned one opened psi sheath, 7fr swan-ganz catheter, and a cath-gard for analysis.The sterile tubing was found to be disconnected from the front hub.The o-ring was not secured to the hub or sleeve portion of the cath-guard.The cath-gard passed all relevant functional testing and was able to be reassembled to function as expected.The ifu provided with the kit informs the user, "slide entire catheter contamination shield to proximal end of catheter." a device history record review was performed, and no relevant findings were identified.Based on the sample returned, unintentional use error likely caused or contributed to this event.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, during the placement of product, blood leakage was observed both inside and outside the sheath protective sleeve, resulting in contamination of the pulmonary artery catheter (pac) and rendering it unusable, which delayed the treatment time." associated complaints 3006425876-2026-00016 and 3006425876-2026-00006.

Brand Name
ARROW PSI SET: 8.5 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23971769
Report Number3006425876-2026-00016
Device Sequence Number8909522
Product Code DYB
UDI-Device Identifier00801902102874
UDI-Public(01)00801902102874(11)230920(17)280128(10)71F23J0591(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-09880
Device Lot Number71F23J0591
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown